# SDR CALA2025090208351

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N13954
- Make and model: Boeing 787-9
- Aircraft serial: 36405
- Aircraft time: 48,414 hours, 4,629 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROWS 34 AND 35 ARE INOP. FOUND LOSE CONECTOR ON ROW 35 . C/O EMERGENCY LIGHT CHECK IN REF TO AMM 33-51-00. OPS CHECK GOOD
